4 doctors weighed in:

My 9 year old son has cough and fever for last 5 day.he has been given hepatis b vaccine before that.now his ESR level is 69.what should i do?

4 doctors weighed in
1 doctor agrees

In brief: See his doctor

The ESR (sed rate) is a test for inflammation.
There could be an infection or some other inflammatory process going on. It's unlikely to have anything to do with the Hepatitis B vaccine. See his doctor to find out what treatment is needed.

In brief: See his doctor

The ESR (sed rate) is a test for inflammation.
There could be an infection or some other inflammatory process going on. It's unlikely to have anything to do with the Hepatitis B vaccine. See his doctor to find out what treatment is needed.
Thank
Dr. James Ferguson
Pediatrics
1 doctor agrees

In brief: Seek full evaluation

I would not assume this has anything to do with the vaccine.
A sed rate that high suggests a significant inflammatory process and should lead to a full workup.

In brief: Seek full evaluation

I would not assume this has anything to do with the vaccine.
A sed rate that high suggests a significant inflammatory process and should lead to a full workup.
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
15 years in practice
884K people helped
Continue
111,000 doctors available